advertisement
Question
Posted by: Lila | 2013-01-16

Melodene

Hi,

I want to know if it is normal to have my period for only 1 day every cycle when on Melodene? I have even skipped my period some months although I follow the packet exactly, ie drink the active and inactive pills. I am not sexually active anymore but had a baby 2 years ago. After that I was breastfeeding for 13 months and started on melodene about 6 months ago because I get alot of pimples when not on the Pill. I am 28 years old, my BMI is 20.7, which is normal and I have never been under- or overweight...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Lila

It is not uncommon to experience light periods when on an oral contraceptive, like Melodene. If you are concerned, I suggest that you consult a gynaecologist for a papsmear and ultrasound, to evaluate the endometrial lining.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement